1mg, best e pharmacy in India
Rs.8.72for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR PYRIGESIC

Paracetamol(500 mg)

food interaction for PYRIGESIC

alcohol interaction for PYRIGESIC

pregnancy interaction for PYRIGESIC

lactation interaction for PYRIGESIC

medicine interaction for PYRIGESIC

food
alcohol
pregnancy
lactation
medicine
It is better to take Pyrigesic 500 mg tablet with food.
Pyrigesic 500 mg tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Pyrigesic 500 mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Pyrigesic 500 mg tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR PYRIGESIC

    Paracetamol(500 mg)

    Uses

    Pyrigesic 500 mg tablet is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Pyrigesic 500 mg tablet blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    COMMON DOSAGE FOR PYRIGESIC 500 MG TABLET

    Patients taking PYRIGESIC 500 MG TABLET

    • 60%
      Thrice A Day
    • 20%
      Twice A Day
    • 15%
      Once A Day
    • 5%
      Four Times A Day

    SUBSTITUTES FOR PYRIGESIC

    102 Substitutes
    102 Substitutes
    Sorted By
    RelevancePrice

    Top Physicians

    Expert advice FOR PYRIGESIC

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR PYRIGESIC

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)